Anyone On Bcp S When They Had Pregnancy Symptoms

4 Replies
RuGreen - June 4

Hey all! did anyone have any pregnancy symptoms while on the pill? And, if you did and you stopped taking the pill because you thought you might be pregnant, what did you feel like after you stopped?

 

tritty - June 4

i definately did. i started having slight hot flashes, tiredness, bloating, constipation and i was on the pill (and had been for almost 5 years) so this was definately not normal. i went off the pill because i thought i might be pregnant and more symptoms came. very sore b___sts, etc. i thought it may be due to hormonal changes but nope, i was pregnant the whole time. i should add that i got pregnant on the pill because i took antibiotics and the same month i went on antibiotics i had missed a few pills in the first week so..... i'm not sure how far along i am now. my first appt is in 2 weeks. if you think you may be pregnant you might want to stop your bcp's and wait for you next period to start again!

 

Danielle26 - June 4

BCP's really messed with me. I stopped the pill at the end of my cycle because my husband and I wanted to ttc #2. I was convinced that I was pregnant because of all the pg symptoms I was having. I got my AF right on time, though, and the next month I started feeling more normal. BCP's mess with your hormones, and every woman reacts differently to them. In my case I had pg symptoms, but my sister got off the pill, had no symptoms, and ended up never getting her next period because she was pregnant! Hope you get a BFP! Babydust to ya!

 

RuGreen - June 4

Tritty - I'm like you, except I was taking St. John's Wort while on BCP & didn't realize it could decrease effectiveness. I don't know if I'm pregnant or not - two BFN tests, but I haven't had AF yet (not for another week), but my dh and I had s_x when I was ovulating. I've had cramping for about 4 days now and my b___bs feel big (no pain, though). I feel like I've been getting dizzy. Kind of a vicious cycle: I get dizzy, so I drink water because it feels like dehydration, so I pee a lot - so the "frequent urination" symptom of pregnancy might not apply to me lol!

 

lil_cutie - June 5

hey all, ive just started taking the pill on the 13th may and i got some side affects like headeches and sore b___bs and stomach cramps. ... well i finished my first pack on friday and i should be pretting my period some time this week.. but ive been getting more symptomes.. like ive been sweating at night and feeling really sick at night... i know it sound like pg symptoms but could it just be the bc... if i don't get my period this month should i start my nxt pack on sat or not?

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?